Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Saf12]  A quantitative nonlinear strong ergodic theorem for Hilbert spaces.

Saf:12 (Article)
Author(s)Safarik, Pavol
Title« A quantitative nonlinear strong ergodic theorem for Hilbert spaces. »
JournalJ. Math. Analysis Appl.
Volume391
Page(s)26--37
Year2012

BibTeX code
@article{Saf:12,
  volume = 391,
  author = {Safarik, Pavol},
  journal = {J. Math. Analysis Appl.},
  year = 2012,
  pages = {26--37},
  title = {A quantitative nonlinear strong ergodic theorem for {H}ilbert
           spaces.},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!